MathSciNet Relay Station
MathSciNet bibliographic data
MR863239 (87k:58290) 58G35 (35K05 35L05)
Oron, Alexander; Rosenau, Philip Some symmetries of the nonlinear heat and wave equations. Phys. Lett. A 118 (1986), no. 4, 172–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement